| Catalog Number |
DYNJP2411 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Impaired Healing (2378); Post Operative Wound Infection (2446)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025, "product was used as a sterile drape for a breast augmentation procedure." the facility reported, "the patient's left breast has been infected ever since the surgery and will require an additional surgery to clear the infection out." the facility further reported, "there has been ongoing medical care since the surgery" as a result of "delayed wound healing and non-healing with infection of implant on the left side." the facility stated, "the implant will need to be removed, the wound will need to be closed, and the implant replaced at later date." and "the patient has suffered injury to her breast during the infection." patient is "frustrated and angry." per the facility "the drape was used and discarded." no additional information regarding the customer reported incident is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on (b)(6) 2025, "product was used as a sterile drape for a breast augmentation procedure." the facility reported, "the patient's left breast has been infected ever since the surgery and will require an additional surgery to clear the infection out." the facility further reported, "there has been ongoing medical care since the surgery" as a result of "delayed wound healing and non-healing with infection of implant on the left side." the facility stated, "the implant will need to be removed, the wound will need to be closed, and the implant replaced at later date." and "the patient has suffered injury to her breast during the infection." patient is "frustrated and angry." per the facility "the drape was used and discarded.".
Additional Manufacturer Narrative
Updated d9: device available for evaluation and date returned to manufacturer.Updated h3: device evaluated by manufacturer.Updated h6: type of investigation (b).Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).Investigation confirms defect, product linked to recall.Recall was issued due to calibration of the equipment used to sterilize and package the devices.Sku dynjp2411 was listed as one of the affected items.However, the root cause of the infection could not be definitely determined.